Alert archive / Vermont / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 53, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Aug 2, 2005, 6:50 PM EDT for Chittenden County, Vermont. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2005, 6:50 PM EDT (22:50 UTC)
- Expired
- Aug 2, 2005, 7:46 PM EDT
- In force
- 56 min
- Issued by
- NWS Burlington, VT
- Area
- Counties, with a storm outline in the text
County Chittenden County, VT
The radar
The Burlington radar (KCXX), 8 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 6:50 PM EDT | TSTM WND DMG | Milton, VT | TREES DOWN ON BEARTRAP ROAD AND WEST MILTON ROAD |
| Aug 2, 7:15 PM EDT | TSTM WND DMG | Essex, VT | BIG MAPLE TREE DOWN ON WEED ROAD BLOCKING TRAFFIC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 2, 3:25 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.8 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KBTV 022249 SVRBTV VTC007-022345- /O.NEW.KBTV.SV.W.0053.050802T2250Z-050802T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BURLINGTON VT 650 PM EDT TUE AUG 2 2005 THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHITTENDEN COUNTY IN NORTHWEST VERMONT * UNTIL 745 PM EDT * AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 2 MILES EAST OF SAND BAR STATE PARK...MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR COLCHESTER...MALLETTS BAY...MILTON AROUND 650 PM EDT. NEAR ESSEX CENTER...ESSEX JUNCTION AROUND 700 PM EDT. NEAR JERICHO...WILLISTON AROUND 710 PM EDT. NEAR RICHMOND...WEST BOLTON AROUND 720 PM EDT. NEAR BOLTON AROUND 730 PM EDT. WHEN SEVERE THUNDERSTORMS ARE OCCURRING...MOVE INSIDE A REINFORCED BUILDING...AWAY FROM WINDOWS. DO NOT USE TELEPHONES OR ELECTRICAL APPLIANCES UNTIL THE STORMS HAVE PASSED. LAT...LON 4470 7314 4458 7333 4426 7295 4445 7283 $$ LAHIFF
2 follow-up statements
000 WWUS51 KBTV 022323 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 722 PM EDT TUE AUG 2 2005 VTC007-022345- /O.CON.KBTV.SV.W.0053.000000T0000Z-050802T2345Z/ CHITTENDEN VT- 722 PM EDT TUE AUG 2 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 745 PM EDT FOR CHITTENDEN COUNTY... AT 718 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR JERICHO...OR ABOUT 6 MILES EAST OF ESSEX JUNCTION...MOVING SOUTHEAST AT 25 MPH. THIS STORM HAS A HISTORY OF PRODUCING WIND GUSTS OF 50 MPH AND KNOCKING TREES DOWN IN MILTON. THE SEVERE THUNDERSTORM WILL BE NEAR... JONESVILLE BY 730 PM EDT 7 MILES NORTHEAST OF HUNTINGTON BY 735 PM EDT BOLTON BY 740 PM EDT A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN NEW YORK AND NORTHERN VERMONT. LAT...LON 4470 7314 4458 7333 4426 7295 4445 7283 $$ LAHIFF
000 WWUS51 KBTV 022346 SVSBTV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 746 PM EDT TUE AUG 2 2005 VTC007-022356- /O.EXP.KBTV.SV.W.0053.000000T0000Z-050802T2345Z/ CHITTENDEN VT- 746 PM EDT TUE AUG 2 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CHITTENDEN COUNTY HAS EXPIRED... THUNDERSTORMS HAVE MOVED OUT OF THE COUNTY AND HAVE DIMINISHED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT TUESDAY EVENING FOR NORTHERN NEW YORK AND NORTHERN VERMONT. LAT...LON 4470 7314 4458 7333 4426 7295 4445 7283 $$ LAHIFF
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 4:16 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 2, 4:16 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BURLINGTON VT
416 PM EDT TUE AUG 2 2005
.SHORT TERM (REST OF TONIGHT)...
HAVE ALREADY SENT OUT UPDATED ZONE FORECASTS TO MENTION SEVERE
THUNDERSTORM WATCH 697 UNTIL 11 PM EDT FOR THE ENTIRE FORECAST
AREA. RADAR ALREADY SHOWING A LINE OF SHOWERS AND THUNDERSTORMS
DEVELOPING IN CANADA ACROSS THE ST LAWRENCE VALLEY AT THIS TIME
MOVING SOUTH TOWARD THE FORECAST AREA.
&&
.PREVIOUS DISCUSSION...
(ISSUED 257 PM EDT TUE AUG 2 2005)
SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
LATE AFTERNOON AND EVENING HRS ACROSS THE NORTH COUNTRY COULD BE
CLOSE TO ANOTHER REPEAT OF LAST NIGHTS CONVECTIVE ACTIVITY. TAIL-END
OF SHORT WAVE MVG SOUTH OVER NORTHERN VT ATTM W/ SOME RW/TRW SHOWING
UP ON RADAR. ONCE THIS PASSES...SECOND ONE WILL PASS SOUTH OVER REST
OF FA THIS EVENING. AMPLE INSTABILITY OUT AHEAD OF THIS SYSTEM HAS
POTENTIAL TO TRIGGER SOME POSSIBLE SEVERE T-STORMS WITH WINDS BEING
THE MAIN THREAT. WILL BE PUTTING ENHANCED WORDING IN ZONES FOR
AFTERNOON PACKAGE FOR WINDS...BUT WILL ALSO MAKE MENTION OF HAIL AND
HEAVY RAIN. WB-ZERO RANGING FROM 8KFT-10KFT AND NUMEROUS REPORTS OF
HAIL FROM YESTERDAY/S STORMS WILL WARRANT MENTION FOR TNGT. MOST
ACTIVITY SHOULD BEGIN LATER THIS AFTERNOON...ENDING FROM NORTH TO
SOUTH OVER FA FROM 00Z-03Z. HIGH PRESSURE WILL BUILD IN OVERNITE
INTO WED. WED AND THURS LOOK TO BE AT OR ABV 90F AS HIGH PRESSURE
SYSTEM WORKS OFF THE EAST COAST. MET/MAV GUIDANCE BOTH SHOW 90+ ON
THURSDAY WHICH SEEMS TO BE A GD BET W/ NEARLY CLR SKIES...850MB
TEMPS 18-20C. AS A RESULT...SOME TEMPS FOR THURSDAY WILL APPROACH
RECORD HIGHS:
8/4/05 BTV 95F/1944
1V4 96F/1944
MSS 95F/1955
MPV 93F/1988
WEDNESDAY MAY COME CLOSE TO 90F...BUT WILL ALL DEPEND ON HOW MUCH
COOL AIR WORKS IN BEHIND SYSTEM TONIGHT TO START US OFF IN THE
MORNING. W/ HIGH PRESSURE OVER AREA...STRONG SUBSIDENCE OVER THE
REGION SHOULD INHIBIT ANY TS FORMATION OVER CWA SO WILL LEAVE OUT OF
FORECAST. MDLS FOR FROPA ON FRIDAY APPEAR TO BE A BIT FASTER MVG IT
THRU REGION...BUT ALSO LIMITING PRECIP OVER THE AREA AS COMPARED TO
EARLIER RUNS. WILL GO AHEAD AND SCALE BACK POPS A BIT BUT
CONCENTRATE HIR NUMBERS TOWARDS NORTHERN VT...AND THEN SCALE
BETWEEN 00Z-06Z SAT...AS FRNT TO BE OFFF COAST BY THEN.
LONG TERM (SATURDAY THROUGH TUESDAY)...
NOTICEABLE CHANGE IN AIR MASS IS EXPECTED BEHIND COLD FRONT THAT
MOVES THROUGH THE AREA ON FRIDAY. LARGE AREA OF HIGH PRESSURE WILL
BUILD INTO THE REGION ON SATURDAY AND SUNDAY AND THEN MOVE EAST OF
THE REGION ON MONDAY. AS A RESULT...EXPECTED THE COOLEST CONDITIONS
ON SATURDAY AND SUNDAY MORNING WITH A WARMING TREND EXPECTING SUNDAY
THROUGH TUESDAY. PLENTY OF SUNSHINE IS EXPECTED AS WELL ON
SATURDAY...SUNDAY AND MONDAY. WEST TO SOUTHWEST FLOW ON TUESDAY
SHOULD ALLOW FOR A RETURN OF SOME CLOUDS AND MOISTURE...BUT NO
PRECIPITATION IS EXPECTED AT THIS TIME AS MAIN FORCING APPEARS TO
REMAIN OVER THE UPPER MIDWEST.
AVIATION (18Z-18Z)...
CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR A LINE OF
THUNDERSTORMS TO FORM JUST OVER THE CANADIAN BORDER AND MOVE
SOUTHWARD ACROSS THE AREA. TIME FRAME APPEARS TO BE FROM 20Z TO 01Z
THAT AREA WILL BE IMPACTED BY THESE THUNDERSTORMS. STORMS WILL BE
MOVING QUICKLY AND WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY
WINDS. HAVE INCLUDED THE POTENTIAL FOR VARIABLE WINDS GUSTING TO 30
TO 40 KNOTS DURING THIS TIME PERIOD. CEILINGS AND VISIBILITIES MAY
FALL INTO THE MVFR CATEGORY DURING THIS TIME PERIOD AS WELL.
OTHERWISE...SKIES WILL CLEAR ONCE THE STORMS PASS AND WITH LOW LEVEL
MOISTURE LINGERING OVER THE AREA...SOME FOG SHOULD DEVELOP AT
KSLK...KMPV...AND KMSS. CEILINGS AND VISIBILITIES ARE EXPECTED TO
REACH LIFR/VLIFR CONDITIONS...ESPECIALLY BETWEEN 08Z AND 13Z. ONCE
THE FOG LIFTS...VFR CONDITIONS ARE EXPECTED OVER THE ENTIRE AREA.
&&
.BTV WATCHES/WARNINGS/ADVISORIES...
VT...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT
FOR VTZ001>012-016>019.
NY...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT
FOR NYZ026>031-034-035-087.
&&
SHORT TERM...WGHHazardous weather outlook, Aug 2, 5:33 AM EDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 533 AM EDT TUE AUG 2 2005 NYZ026>031-034-035-087-VTZ001>012-016>019-030932- CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT- EASTERN CLINTON NY-EASTERN ESSEX NY-EASTERN FRANKLIN VT- EASTERN RUTLAND VT-ESSEX VT-GRAND ISLE VT-LAMOILLE VT- NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-ORANGE VT-ORLEANS VT- SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY- SOUTHWESTERN ST. LAWRENCE NY-WASHINGTON VT-WESTERN ADDISON VT- WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY- WESTERN FRANKLIN VT-WESTERN RUTLAND VT-WINDSOR VT- INCLUDING THE CITIES OF...BARRE...BETHEL...BRANDON...BURLINGTON... CANAAN...CANTON...DANBY...ESSEX JUNCTION...FAIR HAVEN...MALONE... MASSENA...MIDDLEBURY...MONTPELIER...MORRISVILLE...NEWCOMB... NEWPORT...OGDENSBURG...PLATTSBURGH...POTSDAM...RANDOLPH...RUTLAND... SARANAC LAKE...SOUTH BURLINGTON...SPRINGFIELD...ST. ALBANS... ST. JOHNSBURY...SWANTON...VERGENNES...WHITE RIVER JUNCTION... WILLSBORO AND WINOOSKI 533 AM EDT TUE AUG 2 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK AS WELL AS CENTRAL AND NORTHERN VERMONT. .DAY ONE...TODAY: SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE NORTH COUNTRY. SOME OF THE STRONGER STORMS ACROSS NORTHERN NEW YORK AND VERMONT WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY: A COLD FRONT...COMBINED WITH A POTENT DISTURBANCE IN THE WINDS ALOFT WILL HELP IN THE DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS ON FRIDAY. THE POTENTIAL WILL EXIST FOR SOME STORMS TO BECOME SEVERE ON FRIDAY AFTERNOON. LARGE HAIL AND STRONG AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREAT. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT LIKELY THROUGH TONIGHT. TABER
In the hours before
Local storm report, Aug 2, 3:00 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
300 PM EDT TUE AUG 02 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 N CHIPPEWA BAY 44.46N 75.76W
08/01/2005 ST. LAWRENCE NY UTILITY COMPANY
NUMEROUS LARGE TREES DOWN AT BLIND BAY AROUND 330 PM.
&&
EVENSONSpecial weather statement, Aug 2, 3:38 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 338 PM EDT TUE AUG 2 2005 NYZ026>031-034-035-087-VTZ001>012-016>019-030300- CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT- EASTERN CLINTON NY-EASTERN ESSEX NY-EASTERN FRANKLIN VT- EASTERN RUTLAND VT-ESSEX VT-GRAND ISLE VT-LAMOILLE VT- NORTHERN FRANKLIN NY-NORTHERN ST. LAWRENCE NY-ORANGE VT-ORLEANS VT- SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY- SOUTHWESTERN ST. LAWRENCE NY-WASHINGTON VT-WESTERN ADDISON VT- WESTERN CHITTENDEN VT-WESTERN CLINTON NY-WESTERN ESSEX NY- WESTERN FRANKLIN VT-WESTERN RUTLAND VT-WINDSOR VT- INCLUDING THE CITIES OF...BARRE...BETHEL...BRANDON...BURLINGTON... CANAAN...CANTON...DANBY...ESSEX JUNCTION...FAIR HAVEN...MALONE... MASSENA...MIDDLEBURY...MONTPELIER...MORRISVILLE...NEWCOMB... NEWPORT...OGDENSBURG...PLATTSBURGH...POTSDAM...RANDOLPH...RUTLAND... SARANAC LAKE...SOUTH BURLINGTON...SPRINGFIELD...ST. ALBANS... ST. JOHNSBURY...SWANTON...VERGENNES...WHITE RIVER JUNCTION... WILLSBORO AND WINOOSKI 338 PM EDT TUE AUG 2 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 697 IN EFFECT FOR THE ENTIRE NORTH COUNTRY... THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SAINT LAWRENCE...ESSEX...FRANKLIN AND CLINTON COUNTIES IN NEW YORK. IN VERMONT THE WATCH IS IN EFFECT FOR ADDISON...CHITTENDEN...CALEDONIA...ESSEX...FRANKLIN...GRAND ISLE...LAMOILLE...WASHINGTON...RUTLAND...WINDSOR...ORANGE AND ORLEANS COUNTIES. THIS WATCH IS IN EFFECT UNTIL 1100 PM EDT. A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA. BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND CONTINUE TO MONITOR ANY OUTLET THAT PROVIDES YOU WITH THE LATEST PRODUCTS FROM THE NATIONAL WEATHER SERVICE IN BURLINGTON...WHICH ARE SPECIFICALLY DESIGNED TO KEEP YOU INFORMED DURING HAZARDOUS WEATHER SITUATIONS. REMEMBER...SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES.
Special weather statement, Aug 2, 4:57 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 457 PM EDT TUE AUG 2 2005 VTZ001-002-016-022200- GRAND ISLE-WESTERN FRANKLIN-EASTERN FRANKLIN- AT 448 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 16 MILES NORTH OF WEST SWANTON...MOVING SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR WEST SWANTON BY 520 PM...NEAR HIGHGATE SPRINGS BY 530 PM...NEAR HIGHGATE FALLS AND SWANTON BY 540 PM...NEAR SHELDON AND 6 MILES NORTHEAST OF ST. ALBANS BY 550 PM...AND NEAR FAIRFIELD BY 600 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1100 PM. THIS THUNDERSTORM IS PRODUCING FREQUENT DEADLY LIGHTNING. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ALSO ACCOMPANY THE THUNDERSTORMS. LAHIFF
Special weather statement, Aug 2, 5:58 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 558 PM EDT TUE AUG 2 2005 VTZ002>004-006>008-016-022300- ORLEANS-LAMOILLE-CALEDONIA-WASHINGTON-ESSEX-WESTERN FRANKLIN-EASTERN FRANKLIN- AT 554 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS FROM MONTGOMERY CENTER TO ST. ALBANS...MOVING SOUTHEAST AT 40 MPH. THUNDERSTORMS WILL BE NEAR LOWELL...CAMBRIDGE BY 610 PM...NEAR ALBANY...EAST ALBANY BY 620 PM...NEAR GLOVER...WEST GLOVER BY 630 PM...NEAR SHEFFIELD...ELMORE BY 640 PM...NEAR EAST BURKE AND WORCESTER BY 650 PM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1100 PM. SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE THUNDERSTORMS. LAHIFF
Special weather statement, Aug 2, 6:32 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 632 PM EDT TUE AUG 2 2005 VTZ001-002-005-016-017-022330- GRAND ISLE-WESTERN FRANKLIN-EASTERN FRANKLIN-EASTERN CHITTENDEN-WESTERN CHITTENDEN- AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SOME STRONG THUNDERSTORMS FROM NORTH HERO TO GRAND ISLE...ACROSS NORTHERN LAKE CHAMPLAIN...MOVING SOUTHEAST AT 30 MPH. THESE STRONG STORMS WILL BE NEAR GEORGIA CENTER...NORTH FAIRFAX BY 640 PM...NEAR BURLINGTON...WINOOSKI BY 650 PM...NEAR WESTFORD...FAIRFAX BY 7 PM...NEAR SAINT GEORGE...WILLISTON BY 710 PM...NEAR UNDERHILL AND HINESBURG BY 720 PM. THESE THUNDERSTORMS ARE PRODUCING FREQUENT DEADLY LIGHTNING. BOATERS SHOULD HAVE ALREADY SOUGHT SAFE SHELTER INSIDE A BUILDING OR VEHICLE ON SHORE BY NOW. SMALL HAIL AND WIND GUSTS OF 40 MPH OR HIGHER WILL ACCOMPANY THESE THUNDERSTORMS. MURRAY
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 5:09 PM EDT | Severe Thunderstorm Warning | BTV | Grand Isle | 36 min |
| Aug 2, 5:12 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Orleans | 63 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.